# SDR SWIA2023080200602

- Difficulty date: June 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON PAX DOOR MID INTERCOASTAL DD1 (MARKED)     (C-CHECK RO 7/30/2023)    REMOVED PAX DOOR MID INTERCOASTAL DD1 REF CRJ 200 SRM 51-42-06 AND 51-42-21 AND INSTALLED PAX DOOR MID INTERCOASTAL DD1 REF CRJ 200 SRM 51-42-06 AND 51-42-21 AND DRAWING 601R31702 REV-N. LEAK CHECK GOOD AND NO LEAKS NOTED.COMPLIED WITH 51-900-1003-SKY
